| Type | Article |
| Authors(s) | Cobben, R.H. |
| Year | 1970 |
| Title | Morphology and taxonomy of intertidal dwarfbugs (Heteroptera: Omaniidae fam. nov.) |
| Volume | 113 |
| Page(s) | 61-90 |
| Published in/Publisher | Tijdschrift voor Entomologie |
| Type | Article |
| Authors(s) | Cobben, R.H. |
| Year | 1970 |
| Title | Morphology and taxonomy of intertidal dwarfbugs (Heteroptera: Omaniidae fam. nov.) |
| Volume | 113 |
| Page(s) | 61-90 |
| Published in/Publisher | Tijdschrift voor Entomologie |